Book Reviews
Applications of Mathematics, Tome 47 (2002) no. 5, pp. 459-460
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@misc{APOM_2002_47_5_a4,
title = {Book {Reviews}},
journal = {Applications of Mathematics},
pages = {459--460},
year = {2002},
volume = {47},
number = {5},
language = {en},
url = {http://geodesic.mathdoc.fr/item/APOM_2002_47_5_a4/}
}
Book Reviews. Applications of Mathematics, Tome 47 (2002) no. 5, pp. 459-460. http://geodesic.mathdoc.fr/item/APOM_2002_47_5_a4/